# SDR UPS05443691

- Difficulty date: January 7, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FWD CARGO COMPT SUPPORT FRAME SHEAR TIE FOUND CRACKED AT STA 780 STR 33 TO STR 34.  SHEAR TIE REPAIRED PER SRM 53-10-04 FIG 4.
